# SDR AALA202007279029

- Difficulty date: July 16, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 20,715 hours, 8,034 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367661600500LF
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION OF FLOOR PANEL 242KF, MEASURING L=31.29 IN, W=8.26 IN. REPLACED FLOOR PANEL WITH MODIFIED PART IAW A321 SRM 53-02-00-300-011 AND IRM 9701 REV. I.
